# SDR A6WA200740194

- Difficulty date: April 13, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Anchor Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER DOOR AFT ANCHOR FITTING IS CRACKED.  [SUP 06-11-07]  REMOVED FITTING IAW CRJ AMM 52-11-17-000-804 AND INSTALLED NEW FITTING P/N 601R380741-3 IAW CRJ AMM 52-11-17-400-804.  (M)
